# SDR AALA202001229016

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 60,395 hours, 29,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,   L1 DOOR WAS REPORTED TO BE HARD TO OPEN & CLOSE. UPPER SUPPORT ARM FITTING WORN ALLOWING THE BEARING TO MIGRATE OUT OF THE FITTING.  REPLACED UPPER SUPPORT ARM FITTING PER AMM 52-11-31-400-002-A.
